# SDR IPXA2025072576091

- Difficulty date: July 11, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 25,771 hours, 17,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   CORROSION FOUND ON STRAP AT AUXILARY POWER UNIT AIR INLET DOOR SURROUND STRUCTURE STA Y=1825 AND BETWEEN S-3R AND S-6R INSTALLED REPAIR PARTS, STRAP (1), STRAP (2), STRAP (7), FILLER (3) AND FILLER (4) AT AUXILARY POWER UNIT AIR INLET DOOR SURROUND STRUCTURE STA Y=1825 AND BETWEEN S-3R AND S-6R IAW B757-200PF SRM 53-80-15-2R-1 REPAIR 1 REV 123.
